# SDR CALA2022111603139

- Difficulty date: November 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 74,091 hours, 31,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Part number: D5311340021800
- Condition: Gouged
- Location: Frs22-23 S42-43l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REWORK WITH DEEP GOUGE 2EA. AFTER PAINT REMOVAL ON FUSELAGE SKIN BTW FR. 22-23 STGR.42LH-43LH, REFERENCE TO D/O 5001188947-0010. LTPR NR# 5001189575-0010. REV. 142.PERFORMED LOCAL FABRICATION OF REPAIR DOUBLER AS PER INSPECTION INTERVALS OF TBD. REF. SRI 53-11-11-205-041 REV. SRM 53-11-11-300-054.PERFORMED INSTALLATION FOR REPAIR DOUBLER 142.CURRENT 31836 FC / 74091.22 FH. AS PER SRM 53-11-11-300-054. INITIATE DIP FOR REPAIR DOUBLER ON FUSELAGE SKIN B/W FR. 22 - 23, STGR. 42LH - 43LH, 60000 FC / 120000 FH FROM TIME OF ADL AND PERFORMED ADDITIONAL BLEND OUT ON GOUGE (2EA) TO REMOVE SHARP ED INSTALLATION REPAIR DOUBLER IS MAJOR REPAIR CATEGORY B. REQUIRES GE. AS PER SRM 51-73-00 REV. 142.LTPR N/R 5001188947-0030 HFEC INSPECTION PER SRM 53-11-11-300-054 REV. 142.WORK PERFORMED BY ON FUSELAGE SKIN B/W FR. 22 - 23, STGR 42LH - 43LH "CRACK FINDIN SH1139 WITH SH0885. GS"PERFORMED CUT-OUT OF DAMAGE AREA AS PER SRM 53-11-11-300-054 OK TO DIP PER SRM 53-11-11-300-054 AND SRI 53-11-11-205-041 FOR TOMC-APPROVAL FROM SC1ELBYC COMMENT 60,000FC/120,000FH WHICHEVER COMES FIRST FROM REPAIR EMBODIMENT REVIEWED QC REVIEWED T/A : 60000FC OR 120000FH...PK/U394517 RECORDS UPDATE...PK
